Alert archive / California / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Aug 6, 2015, 9:06 PM PDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2015, 9:06 PM PDT (04:06 UTC)
- Expired
- Aug 7, 2015, 5:00 PM PDT
- In force
- 20 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
701 WWUS86 KSTO 070406 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 906 PM PDT THU AUG 6 2015 ...MAIN PUSH OF SHOWERS WITH THUNDERSTORMS WILL SPREAD ACROSS THE REGION FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS... A LOW PRESSURE SYSTEM MOVING EASTWARD WILL MOVE OVER THE AREA TONIGHT AND FRIDAY MORNING WILL BRING SHOWERS WITH THE THREAT OF THUNDERSTORMS FROM WEST TO EAST OVERNIGHT. THE STORMS WILL INITIALLY DEVELOP OVER THE WESTERN PORTIONS OF THE SAN JOAQUIN, SOUTHERN SACRAMENTO VALLEY, DELTA AND INTO LAKE COUNTY AND THEN SPREAD EAST AND NORTHEAST THROUGH MUCH OF THE VALLEY AND SIERRA. THE STORMS WILL DIMINISH FRIDAY MORNING FROM WEST TO EAST EXCEPT OVER THE SIERRA NEVADA. THE MAIN ACTIVITY IS EXPECTED FROM AROUND I-80 SOUTHWARD BUT SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY FORM TO THE NORTH. CAZ264-071215- /O.CAN.KSTO.FW.W.0002.000000T0000Z-150807T1800Z/ /O.NEW.KSTO.FW.W.0003.150807T0406Z-150807T1300Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 906 PM PDT THU AUG 6 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 AM PDT FRIDAY FOR POSSIBLE NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONE 264... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONE 264. * WIND...NORTHWEST 5 TO 10 MPH. * HUMIDITY...GOOD RECOVERY EXPECTED. * THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND INTO EARLY FRIDAY MORNING. * HIGHEST THREAT... BETWEEN 11 PM AND 6 AM TONIGHT. * IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM WINDS COULD AFFECT FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ217>219-071215- /O.CAN.KSTO.FW.W.0002.000000T0000Z-150807T1800Z/ /O.NEW.KSTO.FW.W.0003.150807T0406Z-150807T1800Z/ SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT- 906 PM PDT THU AUG 6 2015 ...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT FRIDAY FOR POSSIBLE NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONES 217...218 AND 219... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 217...218 AND 219. * WIND...NORTHWEST 5 TO 10 MPH. * HUMIDITY...GOOD RECOVERY AT LOWER ELEVATIONS. * THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND INTO FRIDAY MORNING. * HIGHEST THREAT...BETWEEN 10 PM AND 8 AM. * IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM WINDS COULD AFFECT FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ216-266-268-071215- /O.CAN.KSTO.FW.W.0002.000000T0000Z-150807T1800Z/ /O.NEW.KSTO.FW.W.0003.150807T0600Z-150807T1800Z/ CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 906 PM PDT THU AUG 6 2015 ...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT FRIDAY FOR POSSIBLE NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONES 216...266 AND 268... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 216...266 AND 268. * WIND...NORTHWEST 5 TO 10 MPH. * HUMIDITY...POORER HUMIDITY RECOVERY OVER THE DRY GRASSY SLOPES ON THE WEST AND EAST SIDES OF THE VALLEY...WITH GOOD RECOVERY AT LOWER ELEVATIONS. * THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND INTO FRIDAY MORNING. * HIGHEST THREAT...SOUTHERN AREAS OF THE FIRE WEATHER ZONES LISTED. * IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM WINDS COULD AFFECT FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ220-221-267-269-071215- /O.CAN.KSTO.FW.W.0002.000000T0000Z-150808T0000Z/ /O.NEW.KSTO.FW.W.0003.150807T0600Z-150808T0000Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 906 PM PDT THU AUG 6 2015 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT FRIDAY FOR POSSIBLE NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONES 220...221...267 AND 269... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 220...221...267 AND 269. * WIND...EAST OR DOWNSLOPE UP TO 10 MPH TONIGHT BECOMING WEST OR UPSLOPE UP TO 10 MPH FRIDAY AFTERNOON. * HUMIDITY...MODEST RECOVERY TONIGHT...AND AS LOW AS 20 PERCENT FRIDAY AFTERNOON. * THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND FRIDAY. * IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM WINDS COULD AFFECT FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
2 follow-up statements
611 WWUS86 KSTO 071156 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 456 AM PDT FRI AUG 7 2015 ...THUNDERSTORMS EXPECTED ACROSS NORTHERN SIERRA... A LOW PRESSURE SYSTEM MOVING EASTWARD OVER THE AREA WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS OVER THE NORTHERN SIERRA, INCLUDING THE SIERRA FOOTHILLS. CAZ216>219-266-268-071300- /O.CAN.KSTO.FW.W.0003.000000T0000Z-150807T1800Z/ CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 456 AM PDT FRI AUG 7 2015 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS WITH LITTLE RAINFALL FOR FIRE WEATHER ZONES 216...217...218...219...266 AND 268... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE WEAKENED ACROSS THE AREA. LIGHT SHOWERS WILL CONTINUE TO BE POSSIBLE THROUGH THE MORNING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ264-071300- /O.CAN.KSTO.FW.W.0003.000000T0000Z-150807T1300Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 456 AM PDT FRI AUG 7 2015 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS WITH LITTLE RAINFALL FOR FIRE WEATHER ZONE 264... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE WEAKENED ACROSS THE AREA. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ220-221-267-269-080000- /O.CON.KSTO.FW.W.0003.000000T0000Z-150808T0000Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 456 AM PDT FRI AUG 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR THUNDERSTORMS WITH LITTLE RAINFALL FOR FIRE WEATHER ZONES 220...221... 267 AND 269... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...267 AND 269. * WIND...EAST OR DOWNSLOPE UP TO 10 MPH TONIGHT BECOMING WEST OR UPSLOPE UP TO 10 MPH THIS AFTERNOON. * HUMIDITY...MODEST RECOVERY TONIGHT...AND AS LOW AS 20 PERCENT THIS AFTERNOON. * THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TODAY. * IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM WINDS COULD AFFECT FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
222 WWUS86 KSTO 080015 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 515 PM PDT FRI AUG 7 2015 CAZ220-221-267-269-080115- /O.EXP.KSTO.FW.W.0003.000000T0000Z-150808T0000Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 515 PM PDT FRI AUG 7 2015 ...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR FIRE WEATHER ZONES 220...221...267 AND 269... THUNDERSTORMS HAVE WEAKENED OVER AREAS WEST OF THE SIERRA NEVADA CREST. LINGERING THUNDERSTORMS WITH CLOUD-TO-GROUND LIGHTNING STRIKES MAY CONTINUE JUST EAST OF THE CREST INTO THE EARLY EVENING HOURS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JHM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 6, 3:05 PM PDT, 6 hours 1 minute earlier.
Area forecast discussion, Aug 6, 3:05 PM PDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 305 PM PDT THU AUG 6 2015 .SYNOPSIS... PACIFIC LOW PRESSURE WILL MOVE THROUGH FRIDAY. THUNDERSTORMS WITH LIMITED PRECIPITATION ARE POSSIBLE TONIGHT AND FRIDAY, INCREASING FIRE DANGER. DRIER WEATHER OVER THE WEEKEND, THEN A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS FORECAST OVER THE NORTHERN MOUNTAINS TUESDAY/WEDNESDAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL. && .SHORT TERM DISCUSSION (TODAY THROUGH SUNDAY)... UNSEASONABLY DYNAMIC PACIFIC UPPER LOW IS APPROACHING THE CENTRAL CALIFORNIA COAST THIS AFTERNOON. ASSOCIATED BAROCLINIC LEAF IS SPREADING CLOUDINESS ACROSS THE SOUTHERN TWO THIRDS OF THE FORECAST AREA. FARTHER NORTH, SKIES ARE MAINLY CLEAR EXCEPT FOR AREAS OF SMOKE FROM WILDFIRES WHICH WILL CONTINUE TO BE AN ISSUE. ELEVATED INSTABILITY AND UPPER DIVERGENCE INCREASE OVER INTERIOR NORCAL THIS EVENING AS LOW NEARS THE COAST AND DEEPENS. ASSOCIATED VORT MAX LIFTS NORTHWARD THROUGH THE AREA. BEST INSTABILITY IS DEPICTED FROM ABOUT THE SACRAMENTO AREA SOUTHWARD IN THE CENTRAL VALLEY AND OVER THE MOUNTAINS FROM WESTERN PLUMAS SOUTHWARD. MODEL PWS ARE AROUND AN INCH WITH THE NAM AND SLIGHTLY HIGHER WITH THE GFS. X-SECTIONS SHOWING THE BULK OF MOISTURE IS AROUND 750 MB AND HIGHER WITH MAX UVM OVER SOUTHERN PORTIONS OF THE CWA FRIDAY MORNING. POTENTIAL FOR SOME THUNDERSTORMS WITH LITTLE ASSOCIATED PRECIP EXISTS, LEADING TO INCREASED FIRE CONCERNS. RED FLAG WARNING IN PLACE FOR SOUTHERN PORTIONS OF THE CWA TO COVER THIS. UPPER LOW TRACKS ACROSS CENTRAL CAL FRIDAY AS IT FILLS. INSTABILITY DECREASES INTO THE AFTERNOON WITH LINGERING AFTERNOON SHOWERS OR THUNDERSTORMS LIMITED TO THE HIGHER TERRAIN. SYNOPTIC COOLING AND INCREASED ONSHORE FLOW FRIDAY WILL LOWER MAX TEMPS INTO THE 80S TO LOWER 90S FOR THE CENTRAL VALLEY WITH 60S TO LOWER 80S FOR THE MOUNTAINS AND FOOTHILLS. WEAK UPPER RIDGING DEVELOPS LATE FRIDAY FOLLOWED BY BROAD TROUGHING OFFSHORE OVER THE WEEKEND, THIS WILL RESULT IN DRIER WEATHER WITH NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES. PCH && .EXTENDED DISCUSSION (MONDAY THROUGH THURSDAY) LARGE PACIFIC UPPER LOW DEPICTED OFF THE PACNW COAST EARLY NEXT WEEK WITH ASSOCIATED TROUGHING EXTENDING SOUTH. RESULTANT INCREASED ONSHORE FLOW WILL HELP TO MODERATE TEMPERATURES WITH NEAR TO SLIGHTLY BELOW NORMAL VALUES. MODELS SHOWING DIFFERENT SOLUTIONS WITH TRACK OF LOW WITH EC KEEPING IT FARTHER NORTH AND MORE PROGRESSIVE THAN OPER GFS. ALTHOUGH LOW CONFIDENCE ATTM, SOME INSTABILITY DEPICTED OVER THE COASTAL AND NORTHERN INTERIOR MOUNTAINS TUE/WED TO WARRANT MENTION OF A SLIGHT CHANCE OF AFTERNOON SHOWERS/THUNDERSTORMS. APPEARS TO BE MORE STABLE THURSDAY AS UPPER LOW EXITS THE REGION. && .AVIATION... UPR LOW APCHS TNGT AND MOVS THRU CNTRL CAL FRI. ISOLD TO SCT SHWRS/TSTMS POSS OVR INTR NORCAL NXT 24 HRS WITH ISOLD MVFR CONDS POSS OMTNS. LCL SWLY SFC WNDS TO 30 KTS POSS THRU DELTA TNGT INTO FRI WITH LCL GSTY WNDS POSS VCNTY OF TSTMS. && .STO WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 8 PM THIS EVENING TO 11 AM PDT FRIDAY FOR CARQUINEZ STRAIT AND DELTA-CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER- AMADOR AND ELDORADO UNITS-NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT-NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- TRINITY AND BUTTE UNITS-NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH PEAK)-NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS- TUOLUMNE UNIT-SOUTHERN SACRAMENTO VALLEY IN YOLO-SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT- STANISLAUS NF WEST OF THE SIERRA CREST. &&
Nearby
Red Flag Warnings in California, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.